Volume 25, Number 1

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 1, 25 (2007).
 

Full Article
   
Regular Articles:
 
Preface.
J. Comp. Math., 25 (2007), p. 1
.
 

Full Article
   
Habib Ammari, Hyeonbae Kang and Hyundae Lee
A Boundary Integral Method for Computing Elastic Moment Tensors for Ellipses and Ellipsoids.
J. Comp. Math., 25 (2007), pp. 2-12
. Abstract
 

Full Article
   
Sheng Zhang and Dehao Yu
Multigrid Algorithm for the Coupling System of Natural Boundary Element Method and Finite Element Method for Unbounded Domain Problems.
J. Comp. Math., 25 (2007), pp. 13-26. Abstract
 

Full Article
     
Dongyang Shi, Zhong-Ci Shi and Jingzhu Wu
A Note on the Quadrilateral Mesh Condition RDP(N,psi).
J. Comp. Math., 25 (2007), pp. 27-30. Abstract
 

Full Article
     
Jian Wang
Multisymplectic Fourier Pseudospectral Method for the Nonlinear Schrödinger Equations with Wave Operatorn.
J. Comp. Math., 25 (2007), pp. 31-48. Abstract
 

Full Article
     
Naïma Aïssa
Asymptotic Behavior of the TE and TM Approximations to Second Harmonic Generation.
J. Comp. Math., 25 (2007), pp. 49-66. Abstract
 

Full Article
     
Dongying Hua and Lieheng Wang
The Nonconforming Finite Element Method for Signorini Problem.
J. Comp. Math., 25 (2007), pp. 67-80. Abstract
 

Full Article
     
Siqing Gan
Exact and Discretized Dissipativity of the Pantograph Equation.
J. Comp. Math., 25 (2007), pp. 81-88. Abstract
 

Full Article
     
Weijun Zhou and Donghui Li
Limited Memory BFGS Method for Nonlinear Monotone Equations.
J. Comp. Math., 25 (2007), pp. 89-96. Abstract
 

Full Article
     
Renhong Wang and Jinming Wu
Approximate Implicitization Based on RBF Networks and MQ Quasi-Interpolation.
J. Comp. Math., 25 (2007), pp. 97-103. Abstract
 

Full Article
     
Qun-yan Zhou and Wen-yu Sun
A Nonmonotone Second-Order Steplength Method for Unconstrained Minimization.
J. Comp. Math., 25 (2007), pp. 104-112. Abstract
 

Full Article
     
   
[BACK TO MAIN PAGE]